I am on warfarin I noticed my hair falling out about three months after I started taking it then it started really falling out big time I have very long beautiful thick hair , well I used to now I have a quarter of my hair left. I almost had a nervous breakdown for about a week solid that's why my name is always freaking out then I got a grip. Now I am off of it as of 1 day because it makes me deathly ill too many side effects. Does anybody know which is the best or most common blood thinner not including Warfarin my gosh for side effects and possibly less hair loss. I am trying natural blood thinners because I'm afraid of getting a blood clot. I know I'm going to have to go back on but my doctor wouldn't give me anything different he said wait until you see the cardiologists but I'm too sick to take it the warfarin, hurts my head and I feel a phlegmy cough at all times. And there are too many other side effects to list cramps being one of the biggest ones but just in general weird feeling in my head like I'm going to go crazy did anybody else have this? Please help?
My name is Liz, I have never taken the drug you are on, but I have been on meds that have had my hair fall out, even eyelashes. But it is imperative that you either contact one of the 2 doctors tomorrow and tell them you have stopped it, and for what reason, or hold on and keep taking it till your next appt. Anticoagulants are extremely important to the future of your health. Especially cardiac and stroke pts. Please do not rely on herbal meds for an issue this important. I worked in the medical field for many years. I am not a doc, but this is absolutely the advice I would give my own mother. I know there is a drug Plavix that people use for this same purpose, and others. You want to give your doc a heart attack? He just might if you tell him you stopped on your own at your next appt.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 1 answer
Posted 28 Apr 2011 • 1 answer
Posted 21 Feb 2012 • 2 answers
Posted 4 Dec 2012 • 2 answers
Posted 1 Jun 2013 • 1 answer